# SDR SWIA201642077

- Difficulty date: March 27, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N659BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7509
- Aircraft time: 28,865 hours, 25,780 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT WS113.00 ON THE LT INBD FLAP LOWER SKIN FOUND TO BE OUT OF LIMITS.  COMPLETED ALL STEPS OF REPAIR IAW SRM.
